您当前的位置:
首页 >
文章列表页 >
Generalized Zbaganu Constant
更新时间:2026-08-31
    • Generalized Zbaganu Constant

    • Vol. 22, Issue 5, Pages: 126-129(2017)
    • DOI:10.15938/j.jhust.2017.05.023    

      CLC: O177.2
    • Published:2017

    移动端阅览

  • CUI Yun-an, ZHANG Mei-ling. Generalized Zbaganu Constant[J]. 2017, 22(5): 126-129. DOI: 10.15938/j.jhust.2017.05.023.

  •  
  •  
icon
试读结束,您可以激活您的VIP账号继续阅读。
去激活 >
icon
试读结束,您可以通过登录账户,到个人中心,购买VIP会员阅读全文。
已是VIP会员?
去登录 >

0

Views

721

下载量

0

CSCD

Alert me when the article has been cited
提交
Tools
Download
Export Citation
Share
Add to favorites
Add to my album

Related Articles

New Constant of Von Neumann-Jordan Constant Type in Banach Space
UConvex Coefficient of Banach Space
Generalized Modulus of Smoothness in Banach Spaces
The Fixed Point Property of a Class of Generalized Nonexpansive Mappings
Damage Analysis and Optimal Design of Micro-structure Milling Cutter Based on Peridynamics

Related Author

LI Qian
YIN Zhouping
LIU Qi
TANG Rui
WANG Jing
CUI Yunan
ZHAO Liang
WANG Wei-wei

Related Institution

School of Mathematics and Physics, Anqing Normal University
School of Applied Sciences, Harbin University of Science and Technology
School of Applied Sciences, Harbin University of Science and Technology
School of Applied Science,Harbin University of Science and Technology
0